American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Menachem Kojman. Van der Waerden spaces. Proc. Amer. Math. Soc. 130 (2002) 631-635. MR 1866012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. J. Kennedy and S. D. McCartan. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999) 3375-3382. MR 1605984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Honari and Y. Bahrampour. Cut-point spaces. Proc. Amer. Math. Soc. 127 (1999) 2797-2803. MR 1600152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pawe\l Krupski. Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999) 1873-1876. MR 1476144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nguyen To Nhu and Paul Sisson. A rigid space homeomorphic to Hilbert space . Proc. Amer. Math. Soc. 126 (1998) 85-95. MR 1459139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yutaka Iwamoto. Menger manifolds homeomorphic to their $n$-homotopy kernels . Proc. Amer. Math. Soc. 123 (1995) 945-953. MR 1246530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carsten Thomassen. A characterization of the $2$-sphere in terms of Jordan curve separation . Proc. Amer. Math. Soc. 115 (1992) 863-864. MR 1124153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn. Characterization of separable metric ${\bf R}$-trees . Proc. Amer. Math. Soc. 115 (1992) 257-264. MR 1124147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. D. Loveland and S. M. Loveland. Equidistant sets in plane triodic continua . Proc. Amer. Math. Soc. 115 (1992) 553-562. MR 1120508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. E. Ward. Another characterization of trees . Proc. Amer. Math. Soc. 112 (1991) 231-233. MR 1039538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. M. Aarts and R. J. Fokkink. The classification of solenoids . Proc. Amer. Math. Soc. 111 (1991) 1161-1163. MR 1042260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Witold D. Bula and E. D. Tymchatyn. On a characterization of trees . Proc. Amer. Math. Soc. 108 (1990) 1107-1108. MR 993744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. E. Ward. A new characterization of trees . Proc. Amer. Math. Soc. 104 (1988) 1252-1255. MR 969056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Janusz R. Prajs. Continuously homogeneous continua and their arc components . Proc. Amer. Math. Soc. 101 (1987) 533-540. MR 908664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fons van Engelen. Homogeneous Borel sets . Proc. Amer. Math. Soc. 96 (1986) 673-682. MR 826501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eldon J. Vought. $\omega $-connected continua and Jones' $K$ function . Proc. Amer. Math. Soc. 91 (1984) 633-636. MR 746104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wayne Lewis. Homogeneous circlelike continua . Proc. Amer. Math. Soc. 89 (1983) 163-168. MR 706533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia